| Model Number |
SN2510 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that they difficult to inject needle.Feels like it is not lubricated and there is a lot of friction.Injections are not smooth and causing increased pain to clients.Most clients are babies and children.Increased crying noted in clinics after changing needles.
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.